Hail, Calhoun
- When
- June 12, 1:10 PM CST to 1:15 PM CST
- Where
- Calhoun County, 3 mi N of Bruce
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.023, -89.350
A stationary front was located across the Mid-South during the day on June 12th, 2009. During the early morning hours, a mesoscale convective system developed over Eastern Oklahoma and tracked east into the Mid-South during the afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MEG wrote it up.
A stationary front was located across the Mid-South during the day on June 12th, 2009. During the early morning hours, a mesoscale convective system developed over Eastern Oklahoma and tracked east into the Mid-South during the afternoon and evening hours. A derecho tracked across the Mid-South producing numerous reports of damaging winds, large hail and flash flooding. Wind speeds were reported as high as 80 mph. Isolated tornadoes occurred along the bow echo. In addition, scattered thunderstorms developed over ahead of the bow echo and produced large hail, damaging winds and flash flooding as well.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 12, 11:33 AM CST, 1 hour 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1233 PM CDT FRI JUN 12 2009 .UPDATE... UPDATED FOR 18Z TAF CYCLE. && .PREV DISCUSSION... /ISSUED 1117 AM CDT FRI JUN 12 2009/ UPDATE... ACTIVE WEATHER EXPECTED ACROSS THE MIDSOUTH INTO THIS EVENING... ESPECIALLY SOUTH OF A JONESBORO TO CORINTH LINE. SURFACE BASED CAPES RANGED FROM 2500 TO 3500 J/KG OVER NORTH MS AND EAST CENTRAL AR AT 10 AM. THIS AREA WAS JUST SOUTH OF A STALLED FRONT THAT DROPPED INTO THE MIDSOUTH LAST NIGHT. A SECONDARY BOUNDARY EXTENDED FROM JUST SOUTH OF LITTLE ROCK INTO NORTH MS...WHERE IT BECAME MORE DIFFUSE. UPSTREAM... A BOWING MCS WAS MOVING FROM NORTHEAST OK INTO NORTHWEST AR. THIS MCS HAS BEEN PICKED UP BY A MIDLEVEL SHORTWAVE AND WOULD ARRIVE INTO EASTERN AR AROUND 4 PM GIVEN PRESENT MOVEMENT. IN THE INTERIM...EXPECT CAP TO BREAK IN THE EARLY AFTERNOON... YIELDING SCATTERED TO NUMEROUS STORMS ALONG AND SOUTH OF THE STALLED FRONT. GIVEN THE AMOUNT OF SURFACE BASED INSTABILITY... LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE IN ADVANCE OF THE MCS MOVING IN FROM AR. FORECAST UPDATE RECENTLY SENT. PWB PREV DISCUSSION... /ISSUED 340 AM CDT FRI JUN 12 2009/ DISCUSSION... SHORT TERM...TODAY THROUGH SUNDAY NIGHT A VERY WEAK FRONT WAS SLOWLY MOVING ACROSS THE CENTRAL PORTIONS OF THE FORECAST AREA THIS MORNING. SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THIS BOUNDARY EARLIER IN THE NIGHT AND HAVE SINCE MOVED INTO SOUTHERN PARTS OF MIDDLE TN. THIS BOUNDARY WILL POSE PROBLEMS FOR THE FORECAST TODAY. A MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER THE REGION AND THE BOUNDARY WILL LIKELY SERVE AS A FOCUS MECHANISM FOR AFTERNOON THUNDERSTORMS TO DEVELOP. UNFORTUNATELY...MODELS NOT RESOLVING ANY DISCERNIBLE SHORTWAVE TROUGHS IN THE MOSTLY WESTERLY MID LEVEL FLOW TODAY. HOWEVER...AFTERNOON HEATING SHOULD BE ENOUGH TO GET THINGS STARTED BY 4PM THIS AFTERNOON. MODEL SOUNDINGS DIFFER AS TO THE STRENGTH OF THE CAP BUT BELIEVE THE NAM HAS A BETTER HANDLE ON THE MORE REALISTIC VERTICAL PROFILE. FOR TONIGHT...THE DAYTIME CONVECTION WILL EITHER DISSIPATE OR MOVE OUT OF THE AREA BY EARLY EVENING. THE FOCUS WILL SHIFT TO THE WEST WHERE IT LOOKS LIKE ANOTHER MCS OR TWO HAS DEVELOPED OVER WESTERN KANSAS AND NORTHEASTERN COLORADO. THE UPPER FLOW WILL BECOME MORE NORTHWESTERLY AS THE UPPER HIGH BUILDS INTO SOUTH CENTRAL TEXAS. ALSO THE DEEPENING SFC LOW OVER WESTERN OKLAHOMA WILL PROVIDE GOOD INFLOW WINDS INTO THE APPROACHING STORMS. HAD A TOUGH TIME ARGUING WITH ONGOING POP FORECAST. NE AR AND NW TN COULD SEE THUNDERSTORMS WELL AFTER MIDNIGHT FROM THIS COMPLEX. SHOULD THE STORMS MARCH THROUGH TONIGHT...REMNANTS WILL LIKELY MOVE SOUTHEAST ACROSS PARTS OF WEST TN AND N MS. BY SUNDAY THE MIDSOUTH WILL REMAIN ON THE NORTHEAST SIDE OF THE UPPER RIDGE. THUS WE WILL CONTINUE TO EXPERIENCE SHOWERS AND THUNDERSTORMS EACH DAY. SUNDAY IS NO EXCEPTION. IN ADDITION TO BEING ON THE PERIPHERY OF THE HIGH...A STATIONARY FRONT WILL BISECT THE FORECAST AREA. LOOK FOR THIS BOUNDARY TO BE THE FOCUS OF CONVECTIVE DEVELOPMENT SUNDAY AND SUNDAY NIGHT. AC LONG RANGE...MONDAY THROUGH THURSDAY 00Z LONG RANGE MODELS INDICATE A QUASI-STATIONARY BOUNDARY WILL MOVE BACK NORTH AS A WARM FRONT ACROSS THE MID SOUTH MONDAY INTO TUESDAY. AS A RESULT...CONTINUED LOW END CHANCE POPS FROM PREVIOUS FORECAST PACKAGE. FOR TUESDAY NIGHT AND BEYOND...ECMWF/GFS INDICATE STRONGER UPPER LEVEL RIDGING WILL CONTINUE TO BUILD INTO THE REGION...RESULTING IN HIGHS IN THE LOWER 90S AND APPROACHING THE MIDDLE 90S. CJC && .AVIATION... AVIATION... FOR 18Z TAF CYCLE VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE EARLY TOMORROW. TLSJR && .PRELIMINARY POINT TEMPS/POPS... MEM 89 74 89 74 / 50 50 30 20 MKL 86 68 86 70 / 50 40 30 10 JBR 86 70 88 71 / 50 50 30 20 TUP 89 72 88 72 / 50 50 30 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1129 AM CDT FRI JUN 12 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1129 AM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF THIS LINE. A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT... WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA. THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL ARKANSAS. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE MODERATE RISK AREA. PWB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 PM CDT FRI JUN 12 2009 ARZ058-MSZ007-010-011-121900- PHILLIPS AR-TUNICA MS-COAHOMA MS-QUITMAN MS- 126 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EAST CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS... NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER FRIARS POINT AT 126 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN COAHOMA...PHILLIPS...QUITMAN AND TUNICA COUNTIES... INCLUDING LOCATIONS NEAR HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE...FLOWER LAKE...HORSESHOE LAKE AND MOON LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 136 PM CDT FRI JUN 12 2009 MSZ022-023-121900- CALHOUN MS-CHICKASAW MS- 136 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 10 MILES SOUTHWEST OF HOUSTON AT 136 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN AND CHICKASAW COUNTIES...INCLUDING LOCATIONS NEAR HOUSTON...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 159 PM CDT FRI JUN 12 2009 MSZ016-017-024-121930- LEE MS-ITAWAMBA MS-MONROE MS- 159 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF SHANNON AT 159 PM CDT... MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN ITAWAMBA...LEE AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR AMORY...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 202 PM CDT FRI JUN 12 2009 MSZ015-021>023-121930- PONTOTOC MS-YALOBUSHA MS-CALHOUN MS-CHICKASAW MS- 202 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 37 MILES NORTHEAST OF BANNER AT 203 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CALHOUN...CHICKASAW...PONTOTOC AND YALOBUSHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
The Columbus AFB radar (KGWX), 95 km away, was scanning. The volume nearest the first event began at 19:10 UTC.
40 thunderstorm wind, 12 hail, 3 flash flood, 1 tornado. Local standard time, as filed.
Straight line winds knocked down a few trees on Highway 25 South near Becker.
Straight line winds knocked a few trees down near the intersection of County Road 137 and County Road 141 northeast of Bruce.
Straight line winds knocked down several large limbs and a few small trees on the University of Mississippi campus in Oxford.
Straight line winds knocked down trees and power lines county wide across Tunica County.
Quarter size hail fell 5 miles south of Batesville.
Straight line winds blew numerous trees down in and around Hernando.
Straight line winds blew several trees down in Eudora.
Straight line winds produced widespread tree damage near Strayhorn. Power lines were also knocked down in the area.
Straight line winds blew down numerous trees and power lines in and around Horn Lake. Many roofs had shingle damage as well.
Straight line winds blew numerous trees down Southaven. Some trees fell on cars.
Straight line winds blew numerous trees and power lines down across Olive Branch.
Quarter size hail fell at the intersection of Hacks Cross Road and Goodman Road in Olive Branch.
Straight line winds snapped six power poles in Clarksdale. Several trees and power lines were knocked down as well.
Straight line winds knocked down power lines and power poles around Batesville.
Heavy rain produced flash flooding in and around Batesville. Numerous streets were flooded as a result.
Straight line winds destroyed a garage on Wall Hill Road east of Independence.
Straight line winds blew trees and power lines down northeast of Olive Branch.
A tornado touched down at the truck weighing scales on Highway 78 about 1 mile southeast of Goodman Road in Olive Branch. The tornado had a non continuous track to the east-northeast for 2.9 miles and ended a few hundred yards east of Hacks Cross Road about one half mile south of Goodman Road. The maximum estimated winds were 125 mph. There was widespread damage along the tornado track in Olive Branch. Numerous trees and power lines were knocked down. Four homes were destroyed while numerous other homes suffered some degree of damage. Streets that suffered the heaviest damage included Roberta Street, College Street, Blocker Street, Chickasaw Drive, Cherokee Drive, Sequoia Lane, Seminole Drive and Magnolia Drive. Several schools and public buildings were also damaged including the Olive Branch Elementary, Middle and High Schools, the Chickasaw Elementary School, the Olive Branch Community Center and the Olive Branch City Shop. The Olive Branch Middle School alone suffered $500,000 in damage. The tornado cleanup costs totaled $350,000 for the city of Olive Branch. There was one minor injury associated with the tornado in Olive Branch.
Winds were measured at 78 mph at an observation site located in Olive Branch City Park.
Straight line winds blew trees and power lines down in Marks.
Straight line winds knocked a tree down onto a house in Byhalia. A car wash also destroyed from the wind. Several additional trees and power lines were knocked down as well. Some of the trees fell onto houses causing considerable damage.
Straight line winds blew numerous trees down at the Wallace Creek Campground on the north side of Enid Dam.
Straight line winds blew numerous trees down and damaged seven structures across Tallahatchie County. The roof was torn off a mobile home. Most of the damage occurred between the Panola County line and Paynes along Highway 35.
Straight line winds knocked down a few trees in Harmontown.
Straight line winds blew numerous trees and power lines down in Oakland. One tree fell on a roof of a house and caused some damage. One wall of a former grocery store collapsed due to the high winds. A few sheds were damaged as well. One firefighter was injured during the clean-up.
Straight line winds produced county wide damage across LaFayette County. Numerous trees and power lines were knocked down. Two homes were severely damaged in the county. In the city of Oxford, three additional homes received damage. Two trees fell down on vehicles on the Thacker Loop in Oxford.
Heavy rain produced street flooding at the University of Mississippi.
Straight line winds blew a few trees and power lines down in Water Valley.
Straight line winds flipped an 18-wheeler on it's side on Highway 78 at the Hickory Flat exit.
Straight line winds knocked down a few large trees and power lines in Coffeeville. One tree fell on a house and caused considerable damage.
Straight line winds knocked down trees and produced some minor damage to one home near Myrtle.
Straight line winds blew numerous trees and power lines down across the northern half of Calhoun County. Concord Baptist Church located in the northwest portion of Calhoun County sustained damage when a few trees fell onto the church.
Heavy rain produced street flooding in Ecru.
Winds were estimated at 70 mph near Falkner. Small to medium branches were snapped off several trees.
Straight line winds knocked down trees and power lines in New Albany and across the rest of Union County.
Straight line winds damaged four houses in Ecru. Numerous trees and power lines were knocked down in the city of Pontotoc and across the rest of Pontotoc County. A few porches were damaged in the city of Pontotoc as well.
Straight line winds knocked a tree down on a house in Dumas. Numerous trees and power lines were knocked down throughout in Tippah County. Six power poles were destroyed as well. One tree fell across a vehicle. No injuries were reported.
Straight line winds blew knocked numerous trees and power lines down across Alcorn County. Two homes sustained major roof damage. Additional homes received minor damage. One barn was damaged from the winds as well.
Tupelo Airport registered a sustained wind of 64.2 mph with a gust of 82.4 mph as a line of thunderstorms moved over the airport.
Straight line winds knocked down numerous trees and power lines across Lee County.
Straight line winds ripped a roof off a business in Downtown Booneville. A few trees fell on a house at North Lake Street as well.
Straight line winds knocked down trees and power lines over the northwest half of the county between Evergreen, Dorsey and Fairview including the Highway 363 corridor.
Straight line winds blew a few trees and power lines down across Chickasaw County.
Straight line winds blew trees down across southern portions of the Tishomingo County including Tishomingo, Belmont, and Golden.
Straight line winds blew large trees down on a few roads. Power lines were also knocked down in portions of Amory causing power outages. A tree fell on a house causing damage to the roof.
Straight line winds blew trees and power lines down across the north central and northeast portions of Monroe County. The roof of a baseball dug out was blown off at the Hatley School.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2009Every state in 2009This day in weather historyThe tornado archive for Mississippi, 2009Warnings in Mississippi, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 177481, 177482, 177483, 177484, 177485, 177491, 177492, 177493, 177494, 177539, 177567, 177572, 177582, 177628, 177638, 177642, 177647, 177650, 177658, 177664, 185385, 177661, 185471, 185472, 177675, 177676, 177840, 184469, 177681, 177844, 177846, 177923, 177928, 177934, 177954, 177956, 177967, 177971, 177998, 177999, and more.